# SDR EIAA20090058

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 1,005,780 hours
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 280 DURING DESCENT WHEN POWER WAS PARTIALLY REDUCED, NR 2 ENG STALLED.  N1 40 PERCENT, EGT 850, TAT-16.  ENG WAS SECURED AND RESTARTED IN ACCORDANCE WITH ALL CHECKLIST, INFLIGHT START PERFORMED AND NR 2 ENG RETURNED TO NORMAL OPERATION.  PERFORMED DETAILED INSPECTION OF INLET AND EXHAUST, NO DEFECTS NOTED.  VERIFIED THADEM BLEED VALVES ARE NOT CLOSED DURING START OR IDLE.  CHECKED EVC SYSTEM VANE ARM UNISON RING LINKAGE AND ACTUATOR ROD FOR CONDITIONS AND SECURITY, ALL OK.  CHECKED EVC FILTER FOR CONTAMINATION, NONE FOUND.  CLOSED AND SECURED COWLS, REF MM 71-00-43, PAGES 102-107.
